Alert archive / Tennessee / High Wind Warnings in 2022
High Wind Warning 8, NWS Morristown, TN
NWS Morristown, TN issued this high wind warning at Nov 26, 2022, 3:01 AM EST for 8 counties in Tennessee. It took effect at Nov 26, 2022, 10:00 PM EST. It was in force for 17 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 26, 2022, 3:01 AM EST (08:01 UTC)
- In effect from
- Nov 26, 2022, 10:00 PM EST
- Expired
- Nov 27, 2022, 2:53 PM EST
- In force
- 17 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN
The radar
The Knoxville radar (KMRX), 41 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 27, 9:00 AM EST | NON-TSTM WND GST 69 | 3 Ese Wears Valley, TN | RECORDED AT COVE MOUNTAIN TOWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.0 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
995 WWUS74 KMRX 260801 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 301 AM EST Sat Nov 26 2022 TNZ018-041-043-045-047-072-074-087-262115- /O.NEW.KMRX.HW.W.0008.221127T0300Z-221128T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico, and Coker Creek 301 AM EST Sat Nov 26 2022 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SUNDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Portions of east Tennessee. * WHEN...From 10 PM this evening to 7 PM EST Sunday. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
5 follow-up statements
827 WWUS74 KMRX 261957 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED National Weather Service Morristown TN 257 PM EST Sat Nov 26 2022 TNZ018-041-043-045-047-072-074-087-270900- /O.CON.KMRX.HW.W.0008.221127T0300Z-221128T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico, and Coker Creek 257 PM EST Sat Nov 26 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SUNDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Portions of east Tennessee. * WHEN...From 10 PM this evening to 7 PM EST Sunday. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
919 WWUS74 KMRX 270213 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 913 PM EST Sat Nov 26 2022 TNZ018-041-043-045-047-072-074-087-270930- /O.CON.KMRX.HW.W.0008.221127T0300Z-221128T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico, and Coker Creek 913 PM EST Sat Nov 26 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Portions of east Tennessee. * WHEN...From 10 PM this evening to 7 PM EST Sunday. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
795 WWUS74 KMRX 270755 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 255 AM EST Sun Nov 27 2022 TNZ018-041-043-045-047-072-074-087-272100- /O.CON.KMRX.HW.W.0008.000000T0000Z-221128T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico, and Coker Creek 255 AM EST Sun Nov 27 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Mountains of east Tennessee. * WHEN...Until 7 PM EST this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
763 WWUS74 KMRX 271643 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED National Weather Service Morristown TN 1143 AM EST Sun Nov 27 2022 TNZ018-041-043-045-047-072-074-087-280000- /O.CON.KMRX.HW.W.0008.000000T0000Z-221128T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico, and Coker Creek 1143 AM EST Sun Nov 27 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Mountains of east Tennessee. * WHEN...Until 7 PM EST this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086- 098>102-VAZ001-002-005-006-008-280000- /O.NEW.KMRX.WI.Y.0024.221127T1643Z-221128T0000Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe-Rhea- Meigs-McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- East Polk-Lee-Wise-Scott VA-Russell-Washington VA- Including the cities of Andrews, Marble, Topton, Hiawasse Dam, Murphy, Unaka, Violet, Shooting Creek, Brasstown, Hayesville, Tusquitee, Big South Fork National, Oneida, Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, Elk Valley, Jellico, White Oak, Caryville, Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam, Pine Orchard, High Point, Petros, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Greeneville, Johnson City, Elizabethton, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, Old Washington, Grandview, Spring City, Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, Madisonville, Bullet Creek, South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Lookout Mountain, Signal Mountain, Cleveland, Tasso, Conasauga, Archville, Benton, Parksville, Reliance, Big Frog Mountain, Ducktown, Turtletown, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, Pardee, Hiltons, Hansonville, Lebanon, Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon 1143 AM EST Sun Nov 27 2022 /1043 AM CST Sun Nov 27 2022/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * WHAT...Southwest winds 15 to 30 mph with gusts up to 40 mph. * WHERE...Portions of southwest North Carolina, east Tennessee and southwest Virginia. * WHEN...Until 7 PM EST /6 PM CST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
396 WWUS74 KMRX 271953 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED National Weather Service Morristown TN 253 PM EST Sun Nov 27 2022 TNZ018-041-043-045-047-072-074-087-280000- /O.CAN.KMRX.HW.W.0008.000000T0000Z-221128T0000Z/ /O.EXA.KMRX.WI.Y.0024.000000T0000Z-221128T0000Z/ Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi- Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains- Southeast Monroe- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico, and Coker Creek 253 PM EST Sun Nov 27 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...West winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Portions of east Tennessee. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086- 098>102-VAZ001-002-005-006-008-280000- /O.CON.KMRX.WI.Y.0024.000000T0000Z-221128T0000Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe-Rhea- Meigs-McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- East Polk-Lee-Wise-Scott VA-Russell-Washington VA- Including the cities of Andrews, Marble, Topton, Hiawasse Dam, Murphy, Unaka, Violet, Shooting Creek, Brasstown, Hayesville, Tusquitee, Big South Fork National, Oneida, Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, Elk Valley, Jellico, White Oak, Caryville, Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam, Pine Orchard, High Point, Petros, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Greeneville, Johnson City, Elizabethton, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Happy Valley, Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, Old Washington, Grandview, Spring City, Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, Madisonville, Bullet Creek, South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Lookout Mountain, Signal Mountain, Cleveland, Tasso, Conasauga, Archville, Benton, Parksville, Reliance, Big Frog Mountain, Ducktown, Turtletown, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, Pardee, Hiltons, Hansonville, Lebanon, Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon 253 PM EST Sun Nov 27 2022 /153 PM CST Sun Nov 27 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * WHAT...Southwest winds 15 to 30 mph with gusts up to 40 mph. * WHERE...Portions of southwest North Carolina, east Tennessee and southwest Virginia. * WHEN...Until 7 PM EST /6 PM CST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Nov 26, 12:27 AM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Nov 26, 12:27 AM EST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Morristown TN 1227 AM EST Sat Nov 26 2022 ...New AVIATION... .UPDATE... Issued at 745 PM EST Fri Nov 25 2022 Bumped temps up 2 to 3 degrees in most places for the overnight period. Some clearing is still expected after midnight but some clouds are now expected to linger throughout the night. Confidence on fog is low with drier air moving in from the north overnight. The best chance for fog will be near Tri-Cities in the early morning hours. && .SHORT TERM... (This evening through Saturday) Issued at 247 PM EST Fri Nov 25 2022 Key Messages: 1. Potential for fog tonight, possibly dense in some locations. 2. Mild temperatures continue for Saturday. Discussion: A weak front is pushing into our area from the north, identified mainly by a wind shift and a weak dewpoint gradient. As the front pushes south, we should see decreasing cloud cover from north to south through the evening hours. The partial clearing and building high pressure behind the front should create conditions favorable for fog development tonight, especially in areas that had measurable rainfall today. It could be dense in some spots, but since there is some uncertainty about how quickly and how much clouds clear out. Will not issue an Advisory at this time. Tomorrow, a ridge axis will be building overhead, and a surface high will be over the central Appalachians. This will keep mild temperatures in place, with highs in the 60s for the Valley. Late in the day, clouds will increase as the ridge axis moves east and isentropic lift develops ahead of the approaching low pressure system. Any rain chance should hold off until after 00Z Sunday. && .LONG TERM... (Saturday night through next Friday) Issued at 247 PM EST Fri Nov 25 2022 Key Messages: 1. Incoming system late Saturday night into Sunday could produce a mountain wave wind event. Gusty winds expected in the TN Valley. 2. Storm system slated for Tue night and Wed next week as it could produce some strong storms and heavy rain. Discussion: The closed low over east Texas will begin lifting northeast at the start of the period. The associated surface low progged to deepen across Arkansas/Missouri. As a consequence the surface pressure gradient across the Smoky Mountains will really tighten. This will likely set up strong wind gusts in excess of 55 mph in the mountains and adjacent foothills. Some lower elevation wind gusts near mid-day could surpass 30 mph at times. The windy conditions will coincide with the heavier rainfall. A few rumbles of thunder will also be possible generally south of I-40. Rainfall totals will be highest across the southern portions of the forecast area near Chattanooga near three quarters of an inch to the lowest across southwest Virginia where they should see a little over three tenths. Rainfall is expected to end fairly quickly on Sunday however another trailing shortwave could produce some light rain mainly across the northern areas of the forecast area early Monday. Another broad upper trough will approach the region Tuesday. Ahead of a cold front stretching from the Great Lakes to southern Oklahoma, abundant moisture along with showers and thunderstorms will develop well ahead of it. Instability looks like it will be confined farther west and south on Tuesday night into Wednesday. However, locally heavy rainfall will be possible. The frontal boundary will push through the area late Wednesday and take the majority of precipitation with it. Daytime temperatures on Thursday will be about 10-15 degrees cooler than Wednesday. Rainfall totals from this system will range from just over 2 inches across the south to near one inch across parts of southwest Virginia. Surface high pressure builds in and mostly dry conditions persist through at least Friday. Longer range models diverge on what exactly late next week looks like. The NBM is generating some lower end precipitation chances. We will be watching for upcoming changes toward the end of the week in coming forecasts. && .AVIATION... (06Z TAFS) Issued at 1223 AM EST Sat Nov 26 2022 Biggest question mark will be the potential for fog formation tonight. Low clouds have dissipated, but high level clouds look like they'll remain FEW/SCT most of the night... Making fog forecasting difficult. Have gone close to guidance which suggests visibilities drop to near MVFR conditions at KTRI overnight, but there is a possibility of them dropping a bit lower before sunrise. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 65 52 64 48 / 10 100 30 0 Knoxville McGhee Tyson Airport, TN 63 50 65 47 / 10 100 50 20 Oak Ridge, TN 62 49 63 46 / 10 100 40 10 Tri Cities Airport, TN 64 47 66 45 / 0 90 60 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SHORT TERM...McD LONG TERM....AC AVIATION...
Hazardous weather outlook, Nov 25, 3:02 PM EST, 11 hours 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 302 PM EST Fri Nov 25 2022 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-262015- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 302 PM EST Fri Nov 25 2022 /202 PM CST Fri Nov 25 2022/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Windy conditions are expected across the East Tennessee mountains and foothills late Saturday through Sunday. Southerly winds of 20 to 30 mph with gusts up to 60 mph are possible. Locally heavy rainfall, and perhaps a few strong storms, will be possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
Nearby
High Wind Warnings in Tennessee, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.